No Cover Image

Journal article 675 views

Quantum principal bundles over quantum real projective spaces / Tomasz Brzeziński; Bartosz Zieliński; Tomasz Brzezinski

Journal of Geometry and Physics, Volume: 62, Issue: 5, Pages: 1097 - 1107

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Journal of Geometry and Physics
ISSN: 0393-0440
Published: 2012
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5
Start Page: 1097
End Page: 1107